# SDR AALA20041236

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHTS FROM ROWS 22 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AT B5106 FOR ALL OVERHEAD EMERGENCY LIGHTS FROM ROWS 22 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
